Alert archive / Illinois / Wind Advisories in 2008
Wind Advisory 11, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Dec 19, 2008, 8:00 AM CST for 8 counties in Illinois. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2008, 8:00 AM CST (14:00 UTC)
- Expired
- Dec 19, 2008, 3:04 PM CST
- In force
- 7 hr
- Issued by
- NWS Lincoln, IL
Counties Clark County, IL, Clay County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 437 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 191400 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 800 AM CST FRI DEC 19 2008 ...MULTIPLE HAZARDS EXPECTED ACROSS THE AREA TODAY... .A STRONG WINTER SYSTEM WILL LIFT NORTHEAST OUT OF THE AREA TODAY. THIS SYSTEM HAS BROUGHT IN LOTS OF WARM AIR OVER TOP OF THE ICE THAT WAS LEFT BEHIND LAST NIGHT. THE MELTING THAT IS OCCURRING HAS ADDED LOTS OF MOISTURE WHICH IS PRODUCING REDUCED VISIBILITIES ACROSS THE AREA. IN ADDITION...STRONG WINDS WILL PUSH INTO THE SOUTHERN PARTS OF THE AREA...MAINLY ALONG AND SOUTH OF I-70. ILZ042>057-061-191800- /O.NEW.KILX.FG.Y.0011.081219T1400Z-081219T1800Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE 800 AM CST FRI DEC 19 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. VISIBILITIES ACROSS THE AREA HAVE DROPPED TO ONE HALF MILE OR LESS IN MANY AREAS...DUE TO THE MELTING OF THE ICE AND SNOW FROM THE WARMER AIR MOVING OVER THE AREA. THE REDUCED VISIBILITIES WILL CREATE SLOW DRIVING CONDITIONS AND MOTORISTS SHOULD USE EXTRA CAUTION DURING THE MORNING COMMUTE. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ ILZ062-063-066>068-071>073-191800- /O.NEW.KILX.WI.Y.0011.081219T1400Z-081220T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 800 AM CST FRI DEC 19 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHWEST TO WEST WINDS WILL INCREASE AND BECOME GUSTY THIS MORNING AS A STRONG WINTER SYSTEM LIFTS NORTHEAST OUT OF THE AREA. SURFACE WINDS ARE EXPECTED TO REACH TO AROUND 30 MPH BY LATER THIS MORNING WITH GUSTS TO CLOSE TO 45 MPH. WINDS SHOULD DIMINISH CLOSE TO SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ AUTEN
2 follow-up statements
000 WWUS73 KILX 191633 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1033 AM CST FRI DEC 19 2008 ...DENSE FOG HAS DISSIPATED ACROSS CENTRAL ILLINOIS... ILZ042>057-061-191745- /O.CAN.KILX.FG.Y.0011.000000T0000Z-081219T1800Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE 1033 AM CST FRI DEC 19 2008 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE DENSE FOG ADVISORY. STRONG WESTERLY WINDS BEHIND A DEPARTING STORM SYSTEM HAVE HELPED SCOUR OUT THE FOG THAT PLAGUED THE AREA EARLIER THIS MORNING. VISIBILITIES HAVE IMPROVED MARKEDLY OVER THE PAST COUPLE OF HOURS...THEREFORE THE DENSE FOG ADVISORY HAS BEEN CANCELLED. $$ ILZ062-063-066>068-071>073-192200- /O.EXT.KILX.WI.Y.0011.000000T0000Z-081220T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 1033 AM CST FRI DEC 19 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY WESTERLY WINDS WILL CONTINUE THROUGH THE AFTERNOON...AS A STRONG WINTER STORM SYSTEM LIFTS NORTHEAST OUT OF THE AREA. SURFACE WINDS ARE EXPECTED TO REACH 30 MPH...WITH GUSTS TO NEAR 45 MPH. THE WINDS WILL DIMINISH BY SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BARNES
000 WWUS73 KILX 192104 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 304 PM CST FRI DEC 19 2008 ...WIND ADVISORY IS CANCELLED... ILZ062-063-066>068-071>073-192215- /O.CAN.KILX.WI.Y.0011.000000T0000Z-081220T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 304 PM CST FRI DEC 19 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND ADVISORY. GUSTY NORTHWESTERLY WINDS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS INTO THE EVENING...HOWEVER WIND SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$ BARNES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Dec 19, 5:53 AM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Dec 19, 5:53 AM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 553 AM CST FRI DEC 19 2008 .DISCUSSION... ISSUED 300 AM CST FRI DEC 19 2008 ONGOING ICE STORM FOR CENTRAL ILLINOIS THIS MORNING. TEMPERATURES SLOWLY APPROACHING THE FREEZING MARK...WARMING FROM SOUTH TO NORTH...MAKING SOME OF THE ICE ACCUMULATION IN THE OVERNIGHT HOURS MELT INTO RATHER SIGNIFICANT RUNOFF IN SOME PLACES. SFC LOW OVER NRN MO THIS MORNING AND PUSHING RAPIDLY INTO THE MIDWEST. THIS IS THE MAIN FORECAST ISSUE FOR THE MIDDLE OF THE COUNTRY...THOUGH ILX IS ALMOST DONE WITH THE PRECIP. FIRST FORECAST ISSUE FOR CENTRAL ILLINOIS WILL BE THE ENDING OF THE PRECIPITATION. NEXT SYSTEM WILL BE MOVING THROUGH SATURDAY NIGHT AND INTO SUNDAY...WITH ANOTHER SHOT AT PRECIP TUESDAY AND TUESDAY NIGHT. MODELS ARE IN A BIT OF A PATTERN TRANSITION AT THE MOMENT...BUT SEEM TO BE IN RATHER GOOD AGREEMENT. AM MAINTAINING THE NAM/WRF SHORT TERM AND THE ECMWF MED RANGE AS IT HAS BEEN RATHER SUCCESSFUL WITH THE FORECAST OF LATE. SHORT TERM...TODAY THRU SUNDAY... LOW TRACKING ACROSS NRN MO/SRN IA THIS MORNING WILL CONTINUE TO LIFT EWD THRU THE REGION. UNTIL THE LOW HAS PASSED...PRECIP WILL CONTINUE...HOWEVER...THE FREEZING ASPECT OF THE PRECIP SHOULD HAVE COME TO AN END BY 12Z. CHANCE FOR SOME SNOW MIXED IN WITH THE RAIN FOR THE EXTREME NRN PORTIONS OF THE CWA AS THE STORM MOVES THRU. ALL IN ALL...STORM SHOULD BE ENDING THIS MORNING...ALTHOUGH SOME PLACES WILL STILL BE FEELING THE IMPACTS AS THE ICE SLOWLY MELTS. MUCH CALMER TONIGHT...A NICE LULL BEFORE ANOTHER DEEP LOW MOVES DOWN INTO THE MIDWEST WITH VERY COLD TEMPERATURES BEHIND A COLD FRONTAL PASSAGE SATURDAY NIGHT. WINDS WILL PICK UP AS WELL IN THE EARLY SUNDAY MORNING...PRESSURE GRADIENT DRIVEN BEHIND THE FRONT...IN TANDEM WITH THE LOWEST TEMPERATURES...AND DRIVE THE WIND CHILL TEMPS DOWN TO THE NEGATIVE TEENS NORTHWEST OF THE ILLINOIS RIVER VALLEY. IF THIS TREND CONTINUES...A WIND CHILL ADVISORY WILL BE NEEDED FOR PARTS OF CENTRAL ILLINOIS. UNFORTUNATELY...THE BONE CHILLING TEMPERATURES WILL CONTINUE THROUGH SUNDAY NIGHT. LONG TERM...MONDAY AND TUESDAY... COLD TEMPS CONTINUE THROUGH THE FIRST PART OF THE WEEK...THOUGH SOUTHERLY FLOW RETURNS THE 30S TO THE FA FOR TUESDAY...JUST IN TIME FOR ANOTHER SYSTEM TO BRING ANOTHER ROUND OF SNOW TUES/TUES NIGHT. HJS && .AVIATION... ISSUED 552 AM CST FRI DEC 19 2008 LIFR CONDITIONS WILL CONTINUE ACROSS THE TAF SITES TO START THE DAY. LIGHT FZDZ IS STILL POSSIBLE AT PIA AND BMI. SPI...DEC AND CMI WILL SEE WARMER TEMPS SO ANY PCPN WILL BE JUST -DZ. CIGS SHOULD BEGIN TO LIFT LATER THIS MORNING AND THEN AGAIN DURING THE AFTERNOON. COULD SEE MVFR CIGS LATER THIS EVENING AS THE SYSTEM LIFTS MORE TO THE NORTHEAST AWAY FROM THE AREA. WINDS WILL BE VARIABLE AS THE LOW PRSS AREA MOVES RIGHT OVER THE AREA. THEN WINDS SHOULD SWITCH TO WESTERLY LATER THIS MORNING AND THEN NORTHWEST OR NORTH THIS AFTERNOON AND INTO THIS EVENING. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... ICE STORM WARNING UNTIL NOON CST TODAY FOR ILZ027>031-036>038- 040>043-047-048. FREEZING RAIN ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR ILZ049>057-061>063-066. FREEZING RAIN ADVISORY UNTIL NOON CST TODAY FOR ILZ044>046. &&
Hazardous weather outlook, Dec 19, 6:33 AM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 633 AM CST FRI DEC 19 2008 ILZ027>031-036>038-040>043-047-048-201200- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 633 AM CST FRI DEC 19 2008 ...ICE STORM WARNING IN EFFECT UNTIL NOON CST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING DRIZZLE WILL CONTINUE EARLY THIS MORNING. HOWEVER...AS TEMPERATURES WARM TO ABOVE FREEZING THE PRECIPITATION WILL CHANGE OVER TO DRIZZLE AND MELTING WILL OCCUR. THIS MELTING WILL STILL CREATE SLUSHY ROADWAYS...WHICH CAN STILL BE SLICK AT TIMES. IN ADDITION...DUE TO THE FROZEN GROUND...THE WATER WILL HAVE NO PLACE TO GO...SO PONDING OF WATER ON ROADWAYS COULD BE A PROBLEM TODAY. TEMPERATURES WILL THEN FALL BELOW FREEZING LATE THIS AFTERNOON AND INTO THIS EVENING...REFREEZING ANY STANDING WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT SIGNIFICANT WEATHER SYSTEM WILL ARRIVE SATURDAY NIGHT INTO SUNDAY...BRINGING LIGHT SNOWS TO THE REGION. GUSTY WINDS AND SHARPLY COLDER TEMPERATURES ARE EXPECTED IN THE WAKE OF THIS SYSTEM SUNDAY INTO MONDAY. THE GUSTY WINDS COMBINED WITH THE COLDER TEMPERATURES WILL CREATE WIND CHILL READINGS IN THE 10 TO 20 DEGREE BELOW ZERO RANGE FOR SUNDAY AND MONDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-201200- CHAMPAIGN-PIATT-VERMILION- 633 AM CST FRI DEC 19 2008 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL NOON CST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING DRIZZLE WILL CONTINUE EARLY THIS MORNING. HOWEVER...AS TEMPERATURES WARM TO ABOVE FREEZING THE PRECIPITATION WILL CHANGE OVER TO DRIZZLE AND MELTING WILL OCCUR. THIS MELTING WILL STILL CREATE SLUSHY ROADWAYS...WHICH CAN STILL BE SLICK AT TIMES. IN ADDITION...DUE TO THE FROZEN GROUND...THE WATER WILL HAVE NO PLACE TO GO...SO PONDING OF WATER ON ROADWAYS COULD BE A PROBLEM TODAY. TEMPERATURES WILL THEN FALL BELOW FREEZING LATE THIS AFTERNOON AND INTO THIS EVENING...REFREEZING ANY STANDING WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT SIGNIFICANT WEATHER SYSTEM WILL ARRIVE SATURDAY NIGHT INTO SUNDAY...BRINGING LIGHT SNOWS TO THE REGION. GUSTY WINDS AND SHARPLY COLDER TEMPERATURES ARE EXPECTED IN THE WAKE OF THIS SYSTEM SUNDAY INTO MONDAY. THE GUSTY WINDS COMBINED WITH THE COLDER TEMPERATURES WILL CREATE WIND CHILL READINGS IN THE 10 TO 20 DEGREE BELOW ZERO RANGE FOR SUNDAY AND MONDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ049>057-061>063-066>068-071>073-201200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-RICHLAND-SANGAMON- SCOTT-SHELBY- 633 AM CST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL BE A PROBLEM EARLY THIS MORNING AS WARM AIR RIDES OVER THE COLD AND FROZEN GROUND AND MELTING OCCURS. THE MELTING WILL CREATE SLUSHY ROADWAYS...WHICH CAN STILL BE SLICK AT TIMES. IN ADDITION...DUE TO THE FROZEN GROUND...THE WATER WILL HAVE NO PLACE TO GO...SO PONDING OF WATER ON ROADWAYS COULD BE A PROBLEM TODAY. TEMPERATURES WILL THEN FALL BELOW FREEZING LATE THIS AFTERNOON AND INTO THIS EVENING...REFREEZING ANY STANDING WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT SIGNIFICANT WEATHER SYSTEM WILL ARRIVE SATURDAY NIGHT INTO SUNDAY...BRINGING LIGHT SNOWS TO THE REGION. GUSTY WINDS AND SHARPLY COLDER TEMPERATURES ARE EXPECTED IN THE WAKE OF THIS SYSTEM SUNDAY INTO MONDAY. THE GUSTY WINDS COMBINED WITH THE COLDER TEMPERATURES WILL CREATE WIND CHILL READINGS IN THE 10 TO 20 DEGREE BELOW ZERO RANGE FOR SUNDAY AND MONDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
In the hours before
Local storm report, Dec 19, 4:46 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FREEZING RAIN MORTON 40.61N 89.47W
12/19/2008 M0.40 INCH TAZEWELL IL CO-OP OBSERVER
SOME TREE LIMBS BOWED BUT FEW BROKEN LIMBS. TEMP 32.5
DEGREES. PRECIPITATION HAS NEARY STOPPED.
&&
OUSLEYLocal storm report, Dec 19, 5:02 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
502 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FREEZING RAIN LINCOLN 40.15N 89.37W
12/19/2008 M0.50 INCH LOGAN IL OFFICIAL NWS OBS
&&
OUSLEYLocal storm report, Dec 19, 5:06 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FREEZING RAIN 1 SE PEORIA 40.73N 89.60W
12/19/2008 M0.50 INCH PEORIA IL NWS EMPLOYEE
0448 AM FREEZING RAIN CANTON 40.56N 90.04W
12/19/2008 M0.50 INCH FULTON IL MESONET
PRECIPITATION HAS TAPERED OFF. TREE LIMBS STILL BREAKING
FOR AS FAR AS YOU CAN HEAR.
&&
OUSLEYLocal storm report, Dec 19, 6:52 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
652 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 AM FREEZING RAIN RUSHVILLE 40.12N 90.57W
12/19/2008 E0.20 INCH SCHUYLER IL MESONET
SEVERAL TREE LIMBS DOWN UP TO 1.5 INCH IN DIAMETER.
REPORTS OF LIMBS ON POWER LINES. TEMPERATURE IS 33
DEGREES. SWOP
0600 AM FREEZING RAIN ALTONA 41.12N 90.16W
12/19/2008 M0.60 INCH KNOX IL CO-OP OBSERVER
0600 AM FREEZING RAIN 2 SW ATHENS 39.94N 89.75W
12/19/2008 M0.20 INCH MENARD IL CO-OP OBSERVER
0600 AM FREEZING RAIN FARMINGTON 40.72N 90.01W
12/19/2008 E0.50 INCH FULTON IL EMERGENCY MNGR
20 PERCENT OF FULTON COUNTY WITHOUT POWER.
0600 AM FREEZING RAIN SPRINGFIELD 39.78N 89.64W
12/19/2008 M0.15 INCH SANGAMON IL CO-OP OBSERVER
0622 AM FREEZING RAIN 2 N GERMANTOWN HILLS 40.80N 89.47W
12/19/2008 M0.50 INCH WOODFORD IL MESONET
TEMPERATURE 31 DEGREES. 0.25 INCHES OF SLEET. SWOP
0600 AM FREEZING RAIN GERMANTOWN HILLS 40.77N 89.47W
12/19/2008 M0.40 INCH WOODFORD IL CO-OP OBSERVER
1.17 MELTED ICE AND SNOW.
0638 AM FREEZING RAIN CHARLESTON 39.48N 88.18W
12/19/2008 M0.10 INCH COLES IL UNKNOWN
1/4 TO 1/2 MILE FOG. TEMPERATURE 38 DEGREES.
0642 AM FREEZING RAIN GILSON 40.87N 90.20W
12/19/2008 M0.30 INCH KNOX IL MESONET
0645 AM FREEZING RAIN 2 SE DUNLAP 40.84N 89.65W
12/19/2008 E0.50 INCH PEORIA IL MESONET
0650 AM FREEZING RAIN CHATHAM 39.67N 89.70W
12/19/2008 M0.20 INCH SANGAMON IL NWS EMPLOYEE
ALSO, 1.05 INCHES OF MELTED PRECIPITATION.
&&
OUSLEYLocal storm report, Dec 19, 7:19 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM FREEZING RAIN WATSON 39.03N 88.57W
12/19/2008 E0.00 INCH EFFINGHAM IL MESONET
TRACE OF FREEZING RAIN ACCUMULATION. 1.11 LIQUID
PRECIPITATION. TEMPERATURE 38 DEGREES.
0656 AM FREEZING RAIN 1 SW JEROME 39.76N 89.69W
12/19/2008 M0.30 INCH SANGAMON IL MESONET
0700 AM FREEZING RAIN PRINCEVILLE 40.93N 89.76W
12/19/2008 M0.40 INCH PEORIA IL CO-OP OBSERVER
&&
OUSLEYLocal storm report, Dec 19, 7:59 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM FREEZING RAIN 2 S PHILADELPHIA 39.89N 90.12W
12/19/2008 E0.00 INCH CASS IL MESONET
ICE COVERING BRANCHES AND BREAKING OFF.
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 8:00 AM CST | Dense Fog Advisory | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 11 more | 3 hr |
Nearby
Wind Advisories in Illinois, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.